# SDR AALA202105069022

- Difficulty date: April 9, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147800600
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEBONDED AREA  AT FLOOR PANEL 221FF IN FORWARD GALLEY AREA, MEASURING L=6.25 INCH, W=1.70 INCH, BETWEEN FR16 TO FR20 AND BTW Y1732 TO Y1292. REPLACED FLOOR PANEL 221FF REF A321 SRM 53-12-00-283-003.
